# SDR ASAA2018101026441

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,259 hours, 5,803 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DID NOT LINE UP AT CENTER LINE FOR AUTOLAND. WAS HALF ON AIRPLANE OFF OF CENTER FOR FLARE WITH NO WIND REPORTED. RUNWAY USED WAS 16R. GROUNDED - YES. PERFORMED FIM 22-11 TASK 825. LAND VERIFY TEST GOOD AS REQ'D BY SAME TASK. 737-NG MAINT TEST FOR MEL 22-99C PERFORMED W/NO FAULTS. THIS CLEARS MEL'S 22-20B, 22-99B, AND 22-99C.
